Step 4: Read and complete the decision guide to learn more about your symptoms.
Diarrhea in Children
When your child takes an antibiotic to treat a bacterial infection, the antibiotic destroys some of the "good" bacteria that live in the intestines to help digest food. As a result, your child may develop diarrhea. This usually clears up as soon as the antibiotic is finished. Eating yogurt with "active" or "live" cultures can help to replace the good bacteria so that stools return to normal.
Call your doctor if the diarrhea is not improving; call sooner if it is getting worse.
Please provide feedback to help us improve the Drugs.com Symptom Checker.
- Abdomen and Pelvis
- See also:
- Acid Reflux Treatment
- Blood in the Urine in Men
- Causes of Impotence
- Colon Cancer Screening
- Constipation in Adults
- Difficulty Passing Urine
- Intestinal Gas Guide
- Loss of Control of Urine in Men
- Lumps or Pain Within the Scrotum
- Nausea and Vomiting
- Painful or Frequent Urination in Men
- Penis Pain, Sores, Discharge or Lumps
- Rectal Bleeding
- Rectal Pain or Itching
- Recurring Abdominal Pain
- Sexual Problems in Men
- Treatment of Impotence
- Understanding New and Severe Abdominal Pain
- Understanding PSA
- Start over